MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX X-TAB POLYAXIAL SCREW 5.5 7 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH VIPER PRIME CFX X-TAB POLYAXIAL SCREW 5.5 7 X 40MM; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770340
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: reporter is a j&j employee.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in japan as follows: it was reported that on (b)(6) 2023, this was a fusion of pelvis for pelvic fracture.Procedure was completed successfully with out any surgical delay.After surgery, on (b)(6) 2023, the surgeon suspected that the screw in question might be out of proper position.On (b)(6) 2023, it was confirmed that the screw was out of proper position, and a reoperation was performed on the same day.In the reoperation, a screw of the same product code was re-inserted properly, and the reoperation was completed successfully.Postoperative ct also showed no problems.The surgeon commented as follows; there was no problems in the screw or instruments.The surgeon thought that the screw had been inserted properly at the time of the initial surgery, but the screw became out of position because the patient's bone hardening was severe.No further information is available.This report is for one (1) viper prime cfx x-tab polyaxial screw 5.5 7 x 40mm.This is report 1 of 1 for complaint: (b)(4).

Brand Name
VIPER PRIME CFX X-TAB POLYAXIAL SCREW 5.5 7 X 40MM
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16577554
Report Number1526439-2023-00551
Device Sequence Number1687854
Product Code MNI
UDI-Device Identifier10705034509532
UDI-Public(01)10705034509532
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162912
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770340
Device Catalogue Number186770340
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/28/2023
Initial Report FDA Received Date03/20/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age84 YR
Patient SexFemale